Skip to main content

Research Repository

Advanced Search

Instantons, higher-derivative terms, and nonrenormalization theorems in supersymmetric gauge theories

Dorey, N.; Khoze, V.V.; Mattis, M.P.; Slater, M.J.; Weir, W.A.

Authors

N. Dorey

M.P. Mattis

M.J. Slater

W.A. Weir



Citation

Dorey, N., Khoze, V., Mattis, M., Slater, M., & Weir, W. (1997). Instantons, higher-derivative terms, and nonrenormalization theorems in supersymmetric gauge theories. Physics Letters B, 408, 213-221. https://doi.org/10.1016/s0370-2693%2897%2900806-x

Journal Article Type Article
Publication Date 1997
Journal Physics Letters B
Print ISSN 0370-2693
Publisher Elsevier
Volume 408
Pages 213-221
DOI https://doi.org/10.1016/s0370-2693%2897%2900806-x
Public URL https://durham-repository.worktribe.com/output/1591215
Publisher URL http://adsabs.harvard.edu/cgi-bin/nph-bib_query?bibcode=1997PhLB..408..213D&db_key=PHY